# SDR ASAA0010010

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, STRINGER 27R AT BS 760 TO 767 WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01793 AND BOEING TELEX ASA-SEA-00-00031H.  (M)
